MAUDE Adverse Event Report: TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT

TRAY SPN SPT24G3.5 L/B-D/E; ANESTHESIA CONDUCTION KIT
Model Number 405637
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspect products name and strength: bupivacaine hcl (0.75%) with dextrose (8.25%), 2 ml (marcaine).Pma/510(k)#: enforcement discretion.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the patient didn't not receive adequate anesthesia from tray spn spt24g3.5 l/b-d/e for the procedure.This was discovered during use.The following information was provided by the initial reporter: material no.405637 batch no.0001332520.It was reported that the marcaine in the spinal tray is compromised.Event description per email states: there is concern that these lots have issues with the marcaine that is supplied in the trays.There have been a few reports.Pt scheduled for c/section this am was positioned for a spinal in or.Dr.Administered spinal anesthesia without difficulty, was confident in placement.Patient did not receive adequate anesthesia to proceed with c/section, case was converted to general anesthesia and proceeded without incident.Dr.Was concerned that this is the second such case in 36 hours.He had the same incident on a patient on 6/14 at 2100.Again, dr.Was confident the placement was appropriate, but patient did not receive adequate anesthesia for the procedure and required general anesthesia.Dr.Is concerned that the marcaine in the spinal trays is compromised.
 
Additional Manufacturer Narrative
Correction: c.1 there was no adverse drug event.The suspect products were erroneously submitted.
 
Event or Problem Description
It was reported that the patient didn't not receive adequate anesthesia from tray spn spt24g3.5 l/b-d/e for the procedure.This was discovered during use.The following information was provided by the initial reporter: material no.405637, batch no.0001332520.It was reported that the marcaine in the spinal tray is compromised.Event description per email states: there is concern that these lots have issues with the marcaine that is supplied in the trays.There have been a few reports.Pt scheduled for c/section this am was positioned for a spinal in or.Dr.Administered spinal anesthesia without difficulty, was confident in placement.Patient did not receive adequate anesthesia to proceed with c/section, case was converted to general anesthesia and proceeded without incident.Dr.Was concerned that this is the second such case in 36 hours.He had the same incident on a patient on 6/14 at 2100.Again, dr.Was confident the placement was appropriate, but patient did not receive adequate anesthesia for the procedure and required general anesthesia.Dr.Is concerned that the marcaine in the spinal trays is compromised.

Brand Name
TRAY SPN SPT24G3.5 L/B-D/E
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10471336
Report Number1625685-2020-00079
Device Sequence Number11360741
Product Code CAZ
UDI-Device Identifier00382904056377
UDI-Public00382904056377
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number405637
Device Catalogue Number405637
Device Lot Number0001332520
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date10/08/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;